Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 128, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 3:59 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 3:59 AM CDT (08:59 UTC)
- Expired
- Jun 4, 2012, 5:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS54 KTSA 040859
SVRTSA
ARC047-131-041000-
/O.NEW.KTSA.SV.W.0128.120604T0859Z-120604T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 500 AM CDT
* AT 354 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF FERN TO 13 MILES NORTH OF
LAVACA TO 14 MILES NORTHWEST OF JENNY LIND...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FERN...JENNY LIND...EXCELSIOR...LAVACA...GREENWOOD...CASS...
BLOOMER...BURNVILLE...OZARK...CHARLESTON...WIEDERKEHR VILLAGE...
WASHBURN...ALTUS...BRANCH...FORT CHAFFEE AND DENNING.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 24 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3514 9403
3514 9413 3508 9417 3520 9437 3546 9403
3557 9403 3558 9407 3566 9406 3566 9399
3573 9396 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0859Z 290DEG 31KT 3571 9412 3551 9417
3538 9444
$$2 follow-up statements
496
WWUS54 KTSA 040933
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT MON JUN 4 2012
ARC131-040943-
/O.CAN.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
SEBASTIAN AR-
433 AM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN COUNTY IS
CANCELLED...
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3520 9406
3522 9408 3543 9408 3546 9403 3557 9403
3558 9407 3566 9406 3566 9398 3573 9396
3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
3539 9403
$$
ARC047-041000-
/O.CON.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
FRANKLIN AR-
433 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
FRANKLIN COUNTY...
AT 431 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CASS TO CRAVENS TO VESTA...MOVING
EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JETHRO...
CHARLESTON...FORT CHAFFEE...CECIL...TURNERS BEND...PARADISE...CASS...
BARNES...WATALULA...PETER PENDER...BRANCH...REDDING...MEG...OZARK...
MOUNTAIN TOP...ETNA...TAFT...WIEDERKEHR VILLAGE...ALTUS...DENNING AND
ALIX.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 25 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3520 9406
3522 9408 3543 9408 3546 9403 3557 9403
3558 9407 3566 9406 3566 9398 3573 9396
3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
3539 9403
$$569
WWUS54 KTSA 041002
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT MON JUN 4 2012
ARC047-041011-
/O.EXP.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
FRANKLIN AR-
502 AM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY EXPIRED AT 500
AM CDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3520 9406
3522 9408 3543 9408 3546 9403 3557 9403
3558 9407 3566 9406 3566 9398 3573 9396
3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
3539 9403
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 4, 3:34 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 334 AM CDT MON JUN 4 2012 .DISCUSSION... SEVERE CONVECTION AND ONGOING FLASH FLOODING ARE THE MAIN CONCERNS THIS MORNING. INITIAL CONVECTIVE LINE HAS MADE A SIGNIFICANT SOUTHWARD PUSH OVER THE PAST FEW HOURS AFTER BEING LARGELY STATIONARY ACROSS PARTS OF NORTHEAST OKLAHOMA. LIKELY SEVERE WINDS STILL NOTED IN THE RADAR VELOCITIES...ESPECIALLY THE PART PUSHING INTO NORTHWEST ARKANSAS. STILL QUITE A BIT OF INSTABILITY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH ABOUT 2000 J/KG OF CAPE NOTED IN THESE AREAS ON THE LOCAL MESOANALYSIS. SEE NO REASON THAT THIS LINE WILL NOT CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES THROUGH THE REST OF THE FORECAST AREA. SECOND BATCH OF STORMS CURRENTLY TO THE NORTHWEST OF TULSA. THIS HAS LESS SEVERE POTENTIAL DUE TO THE EARLIER STORMS AND RESULTANT REDUCED INSTABILITY...BUT AS NOTED IN AN EARLIER SEVERE GUST ON THE MESONET...NOT ENTIRELY IMPOSSIBLE. FORTUNATELY...THESE STORMS ARE ALSO MOVING MORE QUICKLY...SO THE TRAINING STORMS THAT CAUSED THE SIGNIFICANT FLOODING NEAR SKIATOOK...VERDIGRIS...AND CLAREMORE WILL NOT OCCUR WITH THIS ROUND. STILL...AN ADDITIONAL INCH OR SO OF RAIN MAY AFFECT THE ONGOING FLOODING IN SOUTHERN OSAGE COUNTY. THE BOUNDARY THAT HAS BEEN LINGERING ACROSS NORTHERN PARTS OF THE FORECAST AREA WILL BEGIN TO PUSH SOUTHWARD...SHIFTING THE CONVECTION FOCUS TO THE SOUTHERN PART OF THE FORECAST AREA FOR THE NEXT FEW DAYS. SMALL THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST MID WEEK AS A RESULT. WELL ABOVE NORMAL TEMPERATURES SHOULD CONTINUE TODAY...WITH A SMALL DECREASE FOR THE NEXT FEW DAYS AFTER THAT. TEMPERATURES WILL BEGIN TO CLIMB TOWARD NEXT WEEKEND AS UPPER LEVEL RIDGING BUILDS INTO THE CENTRAL UNITED STATES. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 71 87 67 / 20 10 10 10 FSM 91 71 88 65 / 50 20 20 10 MLC 90 69 87 66 / 30 30 20 20 BVO 91 67 86 63 / 10 10 10 10 FYV 88 65 84 60 / 50 10 10 10 BYV 87 66 82 60 / 50 10 10 10 MKO 89 70 87 65 / 30 20 10 10 MIO 90 68 84 63 / 20 10 10 10 F10 88 69 87 65 / 20 20 20 20 HHW 91 72 88 67 / 20 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....22
Hazardous weather outlook, Jun 4, 2:45 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 245 AM CDT MON JUN 4 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041945- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 245 AM CDT MON JUN 4 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...EARLY THIS MORNING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGONG. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE MOVING SOUTHEAST ACROSS THE AREA EARLY THIS MORNING WITH WIND GUSTS OF 60 TO 65 MILES AN HOUR REPORTED AT SEVERAL LOCATIONS. EARLIER SLOW MOVEMENT OF THE STORMS RESULTED IN SOME 4 TO 7 INCH RAINFALL AMOUNTS ACROSS PARTS OF NORTHEAST OKLAHOMA AND THIS IS RESULTING IN FLASH FLOODING IN SOME AREAS....MAINLY IN PARTS OF ROGERS...TULSA AND OSAGE COUNTIES OF NORTHEAST OKLAHOMA. WITH THE STORMS NOW MOVING QUICKER...ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO REMAIN IN THE 1 TO 2 INCH AT MOST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A CONTINUED MARGINAL SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 4, 3:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 NE VERDIGRIS 36.26N 95.67W
06/04/2012 ROGERS OK BROADCAST MEDIA
HIGHWAY 66 AT DAVES RV CLOSED.
0255 AM FLASH FLOOD 1 E SKIATOOK 36.37N 95.98W
06/04/2012 TULSA OK EMERGENCY MNGR
HIGHWAY 20 WESTBOUND CLOSED AT BIRD CREEK.
&&
KAHLocal storm report, Jun 4, 3:07 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
307 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 2 S WYNONA 36.52N 96.33W
06/04/2012 M62 MPH OSAGE OK MESONET
&&
KAHSpecial weather statement, Jun 4, 3:11 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT MON JUN 4 2012
OKZ054-059>061-064-040845-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
311 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE...
WESTERN ROGERS AND NORTHERN TULSA
AT 311 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
WALNUT CREEK STATE PARK...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...AVANT...
SAND SPRINGS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND WALNUT
CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3655 9613 3647 9600 3642 9600 3642 9593
3630 9573 3602 9613 3633 9643
TIME...MOT...LOC 0811Z 314DEG 30KT 3637 9621Local storm report, Jun 4, 3:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG 3 S CHECOTAH 35.43N 95.52W
06/04/2012 MCINTOSH OK EMERGENCY MNGR
TREE LIMBS DOWN ACROSS COUNTY ROADS.
&&
KAHSpecial weather statement, Jun 4, 3:30 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT MON JUN 4 2012
OKZ065-070>076-040915-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-PITTSBURG OK-SEQUOYAH OK-
330 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...SOUTHERN MCINTOSH...NORTHEASTERN
PITTSBURG AND NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN OKFUSKEE AND SOUTHWESTERN
SEQUOYAH
AT 330 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROKEN LINE
EXTENDING FROM 2 MILES EAST OF MC KEY TO 4 MILES WEST OF BRIARTOWN TO
6 MILES NORTH OF VERNON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MC KEY...VIAN...
COWLINGTON...EUFAULA...HANNA...VERNON...RAIFORD...VIVIAN...BLOCKER...
FEATHERSTON...CROWDER...QUINTON...INDIANOLA...CANADIAN...BRIARTOWN...
PORUM...ARROWHEAD STATE PARK AND BRUSHY LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3536 9535 3556 9483 3528 9460 3504 9518
3503 9589 3524 9600 3528 9599 3529 9602
3537 9606
TIME...MOT...LOC 0830Z 336DEG 18KT 3548 9484 3528 9531
3528 9590Special weather statement, Jun 4, 3:35 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT MON JUN 4 2012
OKZ054-059-040915-
OSAGE OK-PAWNEE OK-
335 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA AND
CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3637 9609 3623 9645 3657 9663 3667 9643
TIME...MOT...LOC 0835Z 328DEG 25KT 3656 9648The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 59 min |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 30 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jun 4, 1:56 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Jun 4, 2:30 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 4, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 57 min |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 63 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.